Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the solutions of the wave equation in a quadrant of $R^4$


Author: Y. W. Chen
Journal: Bull. Amer. Math. Soc. 70 (1964), 172-177
DOI: https://doi.org/10.1090/S0002-9904-1964-11065-X
MathSciNet review: 0161027
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. John, Plane waves and spherical means applied to partial differential equations, Interscience, New York, 1955. MR 75429


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11065-X

American Mathematical Society